MathSciNet Relay Station
MathSciNet bibliographic data
MR2788097 (2012h:34167) 34K20 (34K50 37N25 60H10 92B20)
Li, Xiaodi; Fu, Xilin Global asymptotic stability of stochastic Cohen-Grossberg-type BAM neural networks with mixed delays: an LMI approach. J. Comput. Appl. Math. 235 (2011), no. 12, 3385–3394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement